The existence and uniqueness of an adapted solution is proved, under very general assumptions on the coefficients, for a linear, infinite dimensional, stochastic differential equation with final time condition. Moreover the attention is focused on the regularity ''in space'' of this solutions

Tessitore, G. (1996). Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE. STOCHASTIC ANALYSIS AND APPLICATIONS, 14(4), 461-486 [10.1080/07362999608809451].

Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE

Tessitore, G.
1996

Abstract

The existence and uniqueness of an adapted solution is proved, under very general assumptions on the coefficients, for a linear, infinite dimensional, stochastic differential equation with final time condition. Moreover the attention is focused on the regularity ''in space'' of this solutions
Articolo in rivista - Articolo scientifico
Stochastic partial differential equations
English
1996
14
4
461
486
none
Tessitore, G. (1996). Existence, uniqueness and space regularity of the adapted solutions of a backward SPDE. STOCHASTIC ANALYSIS AND APPLICATIONS, 14(4), 461-486 [10.1080/07362999608809451].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/18184
Citazioni
  • Scopus 56
  • ???jsp.display-item.citation.isi??? 50
Social impact